[1] Bainov, D.D., Hristova, S., Differential equations with maxima, Pure and applied mathematics. Chapman & Hall/CRC (2011)Google Scholar
[2] Bainov, D.D., Kazakova, N.G., A finite difference method for solving the periodic problem for autonomous differential equations with maxima. Math. J. Toyama Univ. 15, 1–13 (1992)MathSciNetzbMATHGoogle Scholar
[3] Besekerski, V.A., Popov, E.P., Theory of automatic regulation system. Nauka, Moskov (1975). (in Russian)Google Scholar
[4] Diamandescu, A., Note on the ψψ-boundedness of the solutions of a system of differential equations. Acta Math. Univ. Comenianae 73(2), 223–233 (2004)MathSciNetzbMATHGoogle Scholar
[5] Georgiev, L., Angelov, V.G., On the existence and uniqueness of solutions for maximum equations. Glasnik Matematički 37(2), 275–281 (2002)MathSciNetzbMATHGoogle Scholar
[6] Gonzáles, P., Pinto, M., Component-wise conditions for the asymptotic equivalence for nonlinear differential equations with maxima. Dyn. Syst. Appl. 20, 439–454 (2011)zbMATHGoogle Scholar
[7] Otrocol, D., Rus, I.A., Functional-differential equations with “maxima” via weakly Picard operators theory. Bull. Math. Soc. Sci. Math. Roumanie 51(99), 253–261 (2008)Google Scholar
[8] Otrocol, D., Rus, I.A., Functional-differential equations with maxima of mixed type argument. Fixed Point Theory 9(1), 207–220 (2008)MathSciNetzbMATHGoogle Scholar
[9] Otrocol, D., Properties of the solutions of system of differential equations with maxima, via weakly Picard operator theory. Commun. Appl. Anal. 17(1), 99–107 (2013)MathSciNetzbMATHGoogle Scholar
[10] Otrocol, D., Systems of functional differential equations with maxima, of mixed type. Electron. J. Qual. Theory Differ. Equ. 2014(5), 1–9 (2014)Google Scholar
[11] Otrocol, D., Ilea, V.A., Qualitative properties of functional differential equation. Electron. J. Qual. Theory Differ. Equ. 2014(47), 1–8 (2014)Google Scholar
[12] Olaru, M., Olaru, V., CgCg asymptotic equivalence for some functional equation of type Volterra. Gen. Math. 14(1), 31–40 (2006)MathSciNetzbMATHGoogle Scholar
[13] Piccinini, L.C., Stampacchia, G., Vidossich, G., Ordinary differential equations in RnRn. Springer-Verlag (1984)Google Scholar
[14] Stepanov, E., On solvability of some boundary value problems for differential equations with ”maxima”. Topol. Methods Nonlinear Anal. 8, 315–326 (1996)Google Scholar
[15] Talpalaru, P., On stability of non-linear differential systems. Bul. Inst. Pol. Iaşi 27(1–2), 43–48 (1977)MathSciNetzbMATHGoogle Scholar